This forum is for questions and support regarding relationship issues such as: Abstinence, Arousal Problems, Birth Control, Cohabitation, Commitment, Communication, Couples Counseling, Desire /Lack of Desire, Sexual Technique.
I discovered my husband has been buying levitra for sexual dysfunction. He insists he uses it for masterbation, as there are pills missing and he has not used them on me. Is it possible that he uses it for this? He does suffer from erectile dysfunction. I can't understand why he would want to use it for masterbation. Has anyone ever heard of this?
The first thing I thought was that he was having an affair.
i would def think hes using it on someone else!for masturbation my *&^^%^# !thats a bunch of bull!i would be very careful and watch him closely look for condomn wrappers etc.in his car ecpecially.just keep your eyes peeled.
That is very suspicious. Men usually use pills for ED so they can have sex, not to masturbate. Why on earth would you waste pills and not want to actually have sex? I would keep a close eye on him and try to get to the bottom of it. Good luck!
We have had sexual & communication problems for 3 years now. I found out he was having an affair about 6 months ago. It had been going on for about 5 months. He swears it was his one and only affair and he would never do it again. We have 2 children and he says he would never put them through this again and that the affair was not worth it. He thought I didn't love him any longer and that he was depressed about not being able to perform sex without stimultents. I will not have sex with him until his test results come back clean, as he had unprotected sex with this other woman. He cried when I found out about the Levitra and said he never told me about it because he was embarrased. We have been married for 27 years. I don't want to throw all those years away, especially with our children, who are 10 and 12. What do you think about this situation. Do I believe him. I know he is not seeing this other woman, but at the same time I never heard of using Levitra for masturbating. He said he needed to release tension and that he does not feel like a man unless he can have an erection. Does anyone have any thoughts on this? I am not an expert in this field and am trying to understand this, but I am having trouble.
Sounds like you have reasons not to believe him. Sadly you have got to trust you instincts. My husband uses a medication for ed and I can tell you, he would never waste one on masterbation. You don't have the urge to masterbate with ed so why would you just take a pill out of the blue and say I think I will masterbate. If it doesn't look right to you then it probably isn't.
I have a little problem with ED . I thought of getting an ED medicine , but it's not quite bad enough . with ED sometimes you feel the desire to masturbate , but it's just not hard enough to work . If I had a ED drug I think I would use some on masturbation on occasion if it felt better when I did . Is their any other reason you would suspect him of cheating ?
Sorry , I missed your second post earlier . He's cheated before . Some guys have a once in a life time screw up , in a messed up time in their relationship . Still in all , evaluate your love life . He may be feeling a need to do himself ,when he would rather be with you . But , you do also have a valid reason for concern .
Your second posting makes the situation sound even shadier. I hate to say it but chances are he never got rid of the other woman and is using the Levitra with her (or with someone else). I still say no one wastes their pills (and their money on the pills) in order to masturbate. He's not embarrassed to tell his wife of 27 years that he's taking a pill. You guys should be way past that kind of insecurity after all these years. He's afraid of you finding out about his affair again. Instead of being embarrassed I would think he would be excited to say "Honey! We can have sex again!" or just have sex with you without telling you about the pills. Instead, you find the pills and he says "I use them to masturbate."???? It makes absolutely no sense! I wouldn't trust him if I were you.
Don't be too quick to the condemn him. He may (not necessarily) be telling the truth. I use medicines all the time. Just because you have ED has not to do with libido, except for depressing and frustrating you. Any way the latest medical research says the best way to ward off further decline is practice at least every other day if not daily. So that is what I do. You don't know if he's using it or not with you. He may not want to admit it. I have certainly kept it secret at times.
I wish there was greater appreciation for this problem. And yes, he may still be cheating. Some of that might trying to "test" himself in a search for an answer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.